# SDR UIEA200400058

- Difficulty date: April 22, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING STATION 715, WBL 433, BULGE ON THE T/E F/G PANEL RABBET AREA AT REAR SPAR WING TOP SKIN.  CORROSION FOUND ON WING TOP SKIN AFT OF REAR SPAR CORROSION BLENDED OUT WITHIN LIMITS OF SRM 57-30-01.  AREA REPROTECTED AND PRIMER APPLIED IAW 57-30-01.  (M)
